on Sep 29, 2009 @ 04:15 pm|
I was recently disabled after a severe fall at work, and subsequently put on many pain meds. I've noticed such a drastic change in my hair texture I can't do a thing with it lately!!!! Does anyone have any advice, my hair is fine but I have a lot of it, also has a slight wave. While I can't control the other ways my life has changed feeling good about my self image has become increasingly important. I currently use Ojon shampoo/conditioner and Catwalk root boost any other ideas I would be totally open to.
Hope everyone is having a super day :) Patty
|well.... on Sep 29, 2009 @ 05:41 pm|
when you say 'many' meds, how many...and do you mind divulging what they are? pain medication (especially the narcotic type) will play a huge part in this...other than that, how's your diet/nutrition? are you a junk food eater? are you drinking enough water? taking a high quality multi-vitamin (high quality is NOT centrum).
Topical treatments may help slightly but ultimately, it sounds like 'something' has upset your natural state of homeostasis....maybe ask your doctor(s) as well...